# SDR SWAA073100

- Difficulty date: June 21, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N328SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23692
- Aircraft time: 63,554 hours, 58,391 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 65458197
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND NLG LEFT PRESSURE WEB CRACKED AT BS 246, WL 170.  REPAIRED PRESSURE WEB PER SWA EA.
